# SDR UALA2012121007139

- Difficulty date: December 8, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,320 hours, 9,675 cycles
- Engine: Pwa PW4077
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Card
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI-ICE VALVE FAILED TO OPEN AUTO AND ON.  RERACKD EAI CONTL CARD PER MM 30-21-01.  SYSTEM CHECKS GOOD, ALSO ACP'D ENGINE RUN INDICATIONS AND OPS OF RT EAI VALVE GOOD.  REPLACED CARD (P/N 810505-3 / SERIAL# 28) - POSIT 2 DUE TO PROBLEMS WITH THE RT EAI CARD REPLACE CARD WITH 483-9042 IAW 30-21-01.  REPLACED RIGHT EAI CARD P84- A6 PER MM, CONDITION NORMAL.
